OLIVER'S MOUNT GOLD CUP 2017 - SPECTATOR INFORMATION

DIRECTIONS:
VENUE POSTCODE: YO11 2UG
Oliver's Mount race circuit can be found just off the A165 Scarborough to Bridlington road.
• Turn into Deepdale Avenue and follow that road to the end where entrance is on your left.
• Venue is signposted from the A165 and A64.

Please drive carefully in and around Scarborough and especiallly whilst driving up Deepdale Avenue - respecting the national speed limit of 30 MPH and importantly respecting the residents of Deepdale Avenue - our neighbours.

TICKET PRICES:
Adults:
Saturday - £25
Sunday - £40
Children - 15 years and younger are admitted free of charge when accompanied by an adult.

Weekend pass - £60
Paddock Access - £20
Car Parking - free of charge

CAMPING:
Camping is completely sold out for the weekend. Please do not try to arrive and pay on the gate.
All occupants must be in possession of a valid event admission ticket for duration of stay.
Children under the age of 15 at all meetings are admitted FREE, when accompanied by an ADULT.

ACCOMODATION:
Local accomodation is very busy, but there are still some rooms available. Please use: www.discoveryorkshirecoast.com/scarborough for hotel information. Our host hotel is The Royal Hotel in Scarborough - 01723 361 774

ONSITE ENTERTAINMENT:
There will be a marquee on site serving alcohol during Friday night and on Saturday evening a live band will be playing.

RIDERS ATTENDING INCLUDE:
Michael Dunlop
Dean Harrison
Ivan Lintin
Daley Mathison
Jamie Coward
James Cowton
Dan Hegarty
Derek Shiels
Joey Thompson
Ian Lougher
Tom Weeden
Peter Boast
Paul Owen
Adam McLean
Dave Molyneux
Tim Reeves
Conrad Harrison
Greg Lambert
Lee Crawford
Steve Ramsden

TIMETABLE SATURDAY:
PRACTICE - 4 Laps:
08.50 Newcomers Briefing
09.00 Junior Even No's
09.15 Junior Odd No's
09.30 Super Lightweight
09.45 Lightweight and Ultra Lightweight
10.00 Senior
10.15 Classic Superbike
10.30 Open Even No’s
10.45 Open Odd No’s
11.00 Sidecars

TIMED QUALIFYING – 15 Minutes:

11.15 Junior Even No's
11.30 Junior Odd No's
11.45 Super Lightweight
12.00 Lightweight and Ultra Lightweight
12.15 Senior
12.30 Classic Superbike
12.45 Open Even No’s
13.00 Open Odd No's
13.15 Sidecars

RACING:
14.00 Race 1 David Jefferies Cup – Junior A race 1st Leg 8 laps
14.25 Race 2 David Jefferies Cup – Junior A race 1st Leg 6 laps
14.45 Race 3 Lee Pullen Trophy – Super L/weight 1st Leg 6 laps
15.10 Race 4 Les & Sheila Porritt Trophy F2 S/cars 1st Leg 6 laps
15.35 Race 5 Solo Open – A Race 1st Leg 8 laps
16.00 Race 6 Solo Open – B Race 1st Leg 6 laps
16.20 Race 7 Stu Reed & Phil Mellor Trophies Lightweight & Ultra Lightweight 1st Leg 8 laps
16.45 Race 8 The Marshalls Cup - Senior 1st Leg 8 laps
17.10 Race 9 Les & Sheila Porritt Trophy F2 S/cars 2nd Leg 6 laps
17.30 Race 10 Classic Superbike 1st Leg 8 laps

TIMETABLE SUNDAY:
PRACTICE - 3 Laps:
09.00 Junior
09.12 Super Lightweight
09.24 Sidecars
09.36 Lightweight/ Ultra Lightweight
09.48 Senior
10.00 Classic Superbike
10.15 Gold Cup Qualifying – 15 minutes

RACING:
11.00 Race 11 Stu Reed & Phil Mellor Trophies Lightweight & Ultra Lightweight 2ND Leg 8 laps
11.25 Race 12 David Jefferies Cup – Junior A race 2ND Leg 8 laps
11.50 Race 14 David Jefferies Cup – Junior A race 2ND Leg 6 laps
12.10 Race 15 Les & Sheila Porritt Trophy F2 S/cars 3RD Leg 6 laps
12.30 LUNCH
13.35 Parade Parade of Stars 4 laps
14.15 Race 16 Lee Pullen Trophy – S/Lightweight 2nd Leg 8 laps
14.40 Race 17 Open Solo – A race 2nd Leg 8 laps
15.05 Race 18 Open Solo – B race 2nd Leg 6 laps
15.25 Race 19 Classic Superbike 2nd Leg 8 laps
15.45 Gold Cup Build up
16.00 Race 20 Steve Henshaw International Gold Cup Final 8 laps
16.30 Race 21 Les & Sheila Porritt Trophy F2 S/cars 4th Leg 6 laps
16.50 Race 22 The Marshalls Cup - Senior 2nd Leg 8 laps
17.30 Trophy presentation at the Start Line

The organisers reserve the right to reschedule in the event of bad weather or other circumstances beyond their control.

CHAMPIONSHIPS:
This weekend will see the continuation of these 2017 Championships organised by PMH Promotions:
UK Road and Track Race Series
UK Classic TT Superbike Series
UK Super II Sidecar Masters Series
King of the Roads

TRADE VILLAGE:
There will be a trade village selling food and drink, clothing and accessories located by the spectator car park.
Please support our traders as they support our sport and venue.
Oliver’s Mount official clothing is available at the Clinton Enterprises stand.

FOOD AND DRINK:
Food and drink is available in several areas around the circuit.
• In the trade village
• At the centre of the esses corners
• Opposite Druries hairpin
• Mountside hairpin
• By the start/finish line
• In the paddock diner

Images: 
Files: